# SDR SWAA090427

- Difficulty date: January 19, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 30,815 hours, 17,696 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 214A30013
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY.  FLIGHT ATTENDANTS REPORTED STRONG "SMOKY ACID" TYPE SMELL IN CABIN, WORSE IN AFT CABIN.  SUBSIDED WHEN GASPER AND RECIRC FANS TURNED OFF, SMELL CONTINUED IN CABIN, NO VISIBLE.  WILL REPLACED GASPER FAN PER MM.
